Introduction to N-soft algebraic structures


KAMACI H.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.6, pp.2356-2379, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1907-99
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2356-2379

Abstract

This paper is dedicated to two main objectives. The first of these is to develop some new operations on N-soft set, which is the generalization of soft set. The second is to highlight the concepts of N-soft group, N-soft ring, N-soft ideal, completely semiprime N-soft ideal, N-soft field and N-soft lattice. Moreover, in this study, it is attempted to derive certain properties for these concepts and to analyze the relations between them.